MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CERAMAX CERAMIC INSERT 36 X 56; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS, INC. 1818910 CERAMAX CERAMIC INSERT 36 X 56; HIP ACETABULAR INSERT/LINER
Catalog Number 121887656
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Joint Dislocation (2374)
Date of Event 07/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der stated that the patient dislocated as a result of a fall.He has continued to dislocate.The surgeon elected to revise the cup position and use a poly liner accomodating a 40mm head.Revision surgery achieved a good result.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: der stated that the patient dislocated as a result of a fall.He has continued to dislocate.The surgeon elected to revise the cup position and use a poly liner accommodating a 40mm head.Revision surgery achieved a good result.

Brand Name
CERAMAX CERAMIC INSERT 36 X 56
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6760690
Report Number1818910-2017-22076
Device Sequence Number11022512
Product Code MRA
UDI-Device Identifier10603295012535
UDI-Public10603295012535
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121887656
Device Lot Number7883838
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2017
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date08/02/2017
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR